# SDR DHL2001712503

- Difficulty date: February 1, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD CARGO COMPARTMENT BEAM LOWER PART INTERCOSTAL BROKEN 1.0 INCH (CEILING) AT STA 540.000 LBL 43.0 INCH.  PERFORMED STOP DRILL HOLE IAW SRM 51-10-1, PAGE 6.  FABRICATED DOUBLER WITH ALCLAD 2024, T3, 0.032 INCH, 5 X 3 INCH IAW SRM 51-40, PAGE 1.  TREATED AND PRIMED IAW SRM 51-10-2 PAGE 1 AND 2.  INSTALLED DOUBLER IAW SRM 51-32-0, PAGE 1 AND 2.  (NON-ROUTINE CARD 0915).
